# SDR UPS07850475

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT SLIDE AT CREW ENTRY DOOR IS PARTIALLY OUT OF PACK.  SECURED EVAC SLIDE AS PER AMM 25-60-01.  NO DEFECTS NOTED.
